# SDR F3LA200700200

- Difficulty date: August 13, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N927FR
- Make and model: Airbus A319-111
- Aircraft serial: 2209
- Aircraft time: 11,903 hours, 5,770 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Inoperative
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BLOCK TURN BACK,  FLIGHT CREW REPORTED RT AFT BRAKE INOPERATIVE.  SERVICED ALTERNATE BRAKE CONTROL RESERVOIR IAW AMM 32-43-00-011-051.  SYSTEM CHECKED NORMAL.
